On Optimising the Estimation of Extreme Value Quantiles of a Probability Distribution

Ouyang Zisheng, Yang Xiangqun,Chen Neiping

PDF(243 KB)
PDF(243 KB)
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS ›› 2008, Vol. 24 ›› Issue (5) : 463-474.
学术论文

On Optimising the Estimation of Extreme Value Quantiles of a Probability Distribution

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2008, 24(5): 463-474

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(243 KB)

Accesses

Citation

Detail

Sections
Recommended

/